# SDR AU000549

- Difficulty date: July 10, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2710 · Aileron Control System
- Part: Pin
- Condition: Missing
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT INBOARD AILERON LOWER HALF PCA SUMMING LEVER/INPUT ROD PIVOT LINK PIN MISSING.
